Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On strong Riesz summability factors of infinite series. I
HTML articles powered by AMS MathViewer

by J. S. Ratti PDF
Proc. Amer. Math. Soc. 18 (1967), 959-966 Request permission
References
  • D. Borwein and B. L. R. Shawyer, On strong Riesz summability factors, J. London Math. Soc. 40 (1965), 111–126. MR 173885, DOI 10.1112/jlms/s1-40.1.111
  • G. H. Hardy, The second theorem of consistency for summable series, Proc. London Math. Soc. (2) 15 (1916), 72-78. G. H. Hardy and M. Riesz, The general theory of Dirichlet’s series, Cambridge Tracts in Math., No. 18, Cambridge Univ. Press, England. K. A. Hirst, On the second theorem of consistency in the theory of summability by typical means, Proc. London Math. Soc. (2) 33 (1932), 353-366.
  • Pramila Srivastava, On strong Rieszian summability of infinite series, Proc. Nat. Inst. Sci. India Part A 23 (1957), 58–71. MR 96057
  • Pramila Srivastava, On the second theorem of consistency for strong Riesz summability, Indian J. Math. 1 (1958), no. 1, 1–16 (1958). MR 106373
  • J. B. Tatchell, A theorem on absolute Riesz summability, J. London Math. Soc. 29 (1954), 49–59. MR 57993, DOI 10.1112/jlms/s1-29.1.49
  • C. J. de la Vallé-Poussin, Cours d’analyse infinitésimale, Louvain, Paris, 1923.
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 40.30
  • Retrieve articles in all journals with MSC: 40.30
Additional Information
  • © Copyright 1967 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 18 (1967), 959-966
  • MSC: Primary 40.30
  • DOI: https://doi.org/10.1090/S0002-9939-1967-0218783-3
  • MathSciNet review: 0218783